# SDR QMLA2011060511063

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N126LN
- Make and model: Snias AS350B2
- Aircraft serial: 4147
- Aircraft time: 2,178 hours, 5,794 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,178 hours, 5,617 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Part number: 350A57105300
- Condition: Disengaged
- Location: Fuel Control
- Part time: 2,178 hours, 5,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MX THAT DURING ENGINE START ATTEMPT FOR RETURN TO BASE, LIGHT OFF FAILED TO OCCUR WHEN ADVANCING THE THROTTLE LEVER, EVEN THOUGH HE COULD HEAR THE IGNITERS POPPING. UPON INVESTIGATION IT WAS DISCOVERED THAT THE END FITTING THAT ATTACHES THE THROTTLE CABLE TO THE FUEL CONTROL POWER LEVER HAD BECOME DISCONNECTED EVEN THOUGH THE SAFETY PIN WAS STILL ATTACHED. IT WAS DETERMINED THAT EVEN THOUGH THE FITTING WOULD LOCK ONTO THE LEVER BALL AND FEEL SECURE WHEN PULLING AGAINST IT WHEN INSPECTING, SOCKET WEAR AND NORMAL VIBRATION AND LEVER ACTION DURING START AND SHUTDOWN WOULD DEPRESS THE LOCK PLUNGER ENOUGH TO ALLOW THE FITTING TO DISCONNECT FROM THE POWER LEVER.
